# SDR AALA20150406023

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 14,254 hours, 5,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: UNK
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAPS WOULD NOT GO BEYOND 15 DEGREES.  FSEU BITE RETURNED, TE FLAP SENSOR DISAGREE, WITH CODE 27-52261.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  R & R, RIGGED NR 2 FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  SYS CHECKED NORMAL.  SEE ALSO AALA 20150408013 FOR NR 1 TRANSMITTER.
